# SDR REXA2014050700430

- Difficulty date: May 7, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 21,870 hours, 19,441 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 8924B TOOK OFF FROM IND & PUT GEAR HANDLE TO THE UP POSITION & INSTANTLY RECEIVED A GEAR DISAGREE MSG.  FOLLOWED QRH & DID NOT DECLARE AN EMERGENCY.  ACFT RETURNED SAFELY TO IND, WHERE A GEAR DOWN MEL WAS APPLIED & THEN ROUTED TO CVG FOR REPAIR.  GEAR DISAGREE AFTER TAKEOFF.  LDW 39000 LBS, RATE OF DESCEND 300 FEET A MIN.  COMPLIED WITH PA 05-018K SCENARIO 1.  SERVICED NOSE STRUT ASSEMBLY IAW AMM 12-12-32.  REPLACED OLEO CENTERING & EXTENSION BRACKET IAW AMM 32-30-00, NO DEFECTS NOTED AT THIS TIME.  THIS CLEARS DM 4862.
